| Model Number |
BURR, OVAL, 8 FLUTE 5.0MM X 13CM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 11/29/2023, it was reported by a sales representative via (b)(6) that (2) ar-8500obe oval burrs broke.This occurred during a distal clavical excision.No additional information was provided, and additional information has been asked.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is not confirmed.The complaint devices were not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude that a user error is the most likely cause(s) for the reported failure can be a user error due user error from excessive force applied during use.